# SDR 95ZZZX2782

- Difficulty date: May 9, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3190P
- Make and model: Bell 206L-1
- Aircraft serial: 45779
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Housing
- Part number: C4264211
- Condition: Worn
- Location: Servo
- Part time: 12,528 hours
- Component: 206076062003
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DISASSEMBLY AND INSPECTION FOR OVERHAUL, FOUND CYLINDER ID WORN PAST LIMITS.  PROBABLY CAUSED BY OIL CONTAMINATION AND/OR PART HAS HAD A LONG SERVICE LIFE.
